Closure operators on the lattice of radical classes of lattice ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 1, page 71-77
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Closure operators on the lattice of radical classes of lattice ordered groups." Czechoslovak Mathematical Journal 38.1 (1988): 71-77. <http://eudml.org/doc/13682>.

@article{Jakubík1988,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {closure operator; lattice ordered groups; radical class},
language = {eng},
number = {1},
pages = {71-77},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Closure operators on the lattice of radical classes of lattice ordered groups},
url = {http://eudml.org/doc/13682},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Jakubík, Ján
TI - Closure operators on the lattice of radical classes of lattice ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 1
SP - 71
EP - 77
LA - eng
KW - closure operator; lattice ordered groups; radical class
UR - http://eudml.org/doc/13682
ER -

References

top
  1. P. Conrad, K -radical classes of lattice ordered groups, Algebra Carbondale 1980, Lecture Notes in Mathematics 848, Springer Verlag 1981, 186-207. (1980) Zbl0455.06010MR0613186
  2. P. Conrad, 10.1307/mmj/1028998387, Michigan Math. Journ. 7, 1960, 171-180. (1960) Zbl0103.01501MR0116059DOI10.1307/mmj/1028998387
  3. P. Conrad, Lattice ordered groups, Tulane Lecture Notes, Tulane University, 1970. (1970) Zbl0258.06011
  4. M. Darnel, Closure operators on radicals of lattice ordered groups, Czechoslov. Math. J. 37,1987,51-64. (1987) Zbl0624.06022MR0875127
  5. L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford 1963. (1963) Zbl0137.02001MR0171864
  6. W. C. Holland, Varieties of 1-groups are torsion classes, Czechoslov. Math. J. 29, 1979, 11-12. (1979) Zbl0432.06011MR0518135
  7. J. Jakubík, Radical mappings and radical classes of lattice ordered groups, Symposia Mathematica 21, Academic Press 1977, 451-477. (1977) Zbl0368.06013MR0491397
  8. J. Jakubík, Products of radical classes of lattice ordered groups, Acta Math. Univ. Comenianae 39, 1980, 31-41. (1980) Zbl0508.06019MR0619260
  9. J. Jakubík, On K -radical classes of lattice ordered groups, Czechoslov. Math. J. 33, 1983, 149-163. (1983) Zbl0521.06016MR0687428
  10. N. Ja. Medvedev, On the lattice of radicals of a finitely generated 1-group, (In Russian.) Math. Slovaca 33, 1983, 185-188. (1983) MR0699088

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.